Commutators in linear groups

R. K. Dennis, L. N. Vaserstein

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Conditions are established on a group G which guarantee that the number of commutators required to express an arbitrary element of the commutator subgroup [G, G] of G is less than a fixed natural number N. Applications, when N=2, are made to 'infinite-dimensional' automorphism groups, including infinite-dimensional linear groups.

Original languageEnglish (US)
Pages (from-to)761-767
Number of pages7
JournalK-Theory
Volume2
Issue number6
DOIs
StatePublished - Nov 1 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Commutators in linear groups'. Together they form a unique fingerprint.

Cite this